MathSciNet Relay Station
MathSciNet bibliographic data
MR1464171 (99a:20042) 20G05 (17B10 20F55)
Lusztig, G. Periodic $W$-graphs. Represent. Theory 1 (1997), 207–279.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement